Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 691401, 11 pages
http://dx.doi.org/10.1155/2012/691401
Research Article

Continuity of the Solution Maps for Generalized Parametric Set-Valued Ky Fan Inequality Problems

Z. Y. Peng1,2 and X. B. Li1,3

1College of Science, Chongqing Jiaotong University, Chongqing 400074, China
2Department of Mathematics, Inner Mongolia University, Hohhot 010021, China
3College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 24 January 2012; Revised 27 March 2012; Accepted 10 April 2012

Academic Editor: Ya Ping Fang

Copyright © 2012 Z. Y. Peng and X. B. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Y. Peng and X. B. Li, “Continuity of the Solution Maps for Generalized Parametric Set-Valued Ky Fan Inequality Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 691401, 11 pages, 2012. https://doi.org/10.1155/2012/691401.